Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pregnant, heavy light red, brown discharge. Is it normal, miscarriage?

My period was 10 days late so on the day before I was supposed to be 6 weeks pregnant I got some light pink/orange spotting but it was light and mixed with a clear discharge the next day it was heavier but still that light red/orange color this lasted about 4 days then there was brown dicharge for 2 days I cant get appointment because of my insurance but I want to know if this was a miscarriage , my period, or is this normal?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
Have you done any pregnancy Test?This is a delayed period.
This is due to hormonal imbalance.This occurs due to tension ,anxiety,Late working hours,Shift duty,Any pathological lesion of ovary etc.
Miscarriage usually have blood clots in discharge.
So nothing to worry.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor